Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 8, NWS Melbourne, FL

January 19, 2025Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jan 19, 2025, 2:09 PM EST for Brevard County, Osceola County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2025, 2:09 PM EST (19:09 UTC)
Expired
Jan 19, 2025, 3:00 PM EST
In force
51 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 58 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS52 KMLB 191909
SVRMLB
FLC009-097-192000-
/O.NEW.KMLB.SV.W.0008.250119T1909Z-250119T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
209 PM EST Sun Jan 19 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Brevard County in east central Florida...
  Eastern Osceola County in east central Florida...

* Until 300 PM EST.

* At 209 PM EST, a severe thunderstorm was located 7 miles northwest
  of Lake Marian, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lake Kissimmee, Lake Marian, Holopaw, Kenansville, and Forever
  Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2830 8093 2791 8075 2777 8119 2782 8121
      2784 8123 2785 8127 2786 8128 2786 8130
      2789 8130 2790 8131 2792 8131 2794 8135
      2795 8134 2798 8138 2800 8139
TIME...MOT...LOC 1909Z 250DEG 34KT 2795 8113 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling
2 follow-up statements
147 
WWUS52 KMLB 191940
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
240 PM EST Sun Jan 19 2025

FLC009-097-192000-
/O.CON.KMLB.SV.W.0008.000000T0000Z-250119T2000Z/
Brevard FL-Osceola FL-
240 PM EST Sun Jan 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR SOUTHWESTERN BREVARD AND SOUTHEASTERN OSCEOLA COUNTIES...

At 239 PM EST, a severe thunderstorm was located near Camp Holly Fish
Camp, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kenansville and Lake Marian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2808 8083 2791 8075 2777 8119 2782 8121
      2783 8122
TIME...MOT...LOC 1939Z 250DEG 34KT 2805 8082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling
036 
WWUS52 KMLB 191956
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
256 PM EST Sun Jan 19 2025

FLC009-097-192005-
/O.EXP.KMLB.SV.W.0008.000000T0000Z-250119T2000Z/
Brevard FL-Osceola FL-
256 PM EST Sun Jan 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BREVARD AND
SOUTHEASTERN OSCEOLA COUNTIES WILL EXPIRE AT 300 PM EST...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 2808 8083 2791 8075 2777 8119 2782 8121
      2783 8122
TIME...MOT...LOC 1955Z 250DEG 34KT 2810 8066 

$$

Fehling

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 1:30 PM EST, 39 minutes earlier. Its key messages:

  • Issued at 500 AM EST Sun Jan 19 2025
  • Windy with a high chance for rain and a few storms associated with a cold frontal passage today. There is a Marginal Risk for isolated strong to marginally severe storms through mid afternoon.
  • Well below-normal temperatures are forecast on Monday and Wednesday with wind chills dipping into the 30s north and west of the Treasure Coast and Okeechobee County.
  • Rain, wind, and dangerous beach/boating conditions will likely impact East Central Florida much of this week.
Area forecast discussion, Jan 19, 1:30 PM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
130 PM EST Sun Jan 19 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 500 AM EST Sun Jan 19 2025

- Windy with a high chance for rain and a few storms associated
  with a cold frontal passage today. There is a Marginal Risk for
  isolated strong to marginally severe storms through mid
  afternoon.

- Well below-normal temperatures are forecast on Monday and
  Wednesday with wind chills dipping into the 30s north and west
  of the Treasure Coast and Okeechobee County.

- Rain, wind, and dangerous beach/boating conditions will likely
  impact East Central Florida much of this week.

&&

.PREVIOUS DISCUSSION...
Issued at 500 AM EST Sun Jan 19 2025

Today...Very mild start to the day as area is squarely within the
warm sector with patchy stratus and fog lifting northward. A cold
front is on track to cross the area during the day, and bring a
band of showers and embedded storms across the area as early as
this morning across the far north, reaching the Treasure coast
late this afternoon. Wind fields are quite strong just above the
boundary layer. As the low clouds break up across the south half
of FA and some heating/mixing can develop, there is a reasonable
chance for winds to gust 35-40 mph south of Orlando so a Wind
Advisory has been issued. These wind fields will also offer an
opportunity for strong, possibly damaging winds in storms that can
harness the corridor of destabilization that could occur within
an environment of deep layer shear. If this happens, a tornado
cannot be ruled out. Max temps will range from the lower 70s
across Lake/Volusia where clouds and early rain/storms will be
followed quickly by the front. Noticeably warmer across southern
sections in the lower 80s prior to frontal passage.

Mon-Wed...The front is forecast to stall across the FL Straits
Mon with mostly dry weather across EC FL with the exception of
isolated showers (PoPs ~20%) forecast over the Treasure Coast.
Rain chances increase northward by Tue as a coastal trough moves
north over the western Atlantic along the coast of east central
Florida into Tuesday afternoon. Scattered to numerous showers
(PoPs ~50-70%) are forecast to develop from south to north over
east central Florida late Mon night and continue most if not all
day Tuesday. It is unusual to get an all-day rain here in central
FL (outside of tropical systems) but conditions look favorable for
this including a stalled frontal boundary, overrunning and upper
support. The main hazards Tue will be gusty winds and moderate to
locally heavy rainfall. Max temps Mon will be much below normal
only reaching the lower to mid 50s across the north to the mid 60s
Treasure coast. Upper 50s Lake county to low 70s Treasure coast
forecast on Tuesday. Cold temperatures are expected Monday and
Tuesday mornings with lows generally in the upper 30s far north to
mid 50s Treasure coast. and Wind Chill values in the low-mid 30s
along and north of I 4.

The mid-level disturbance responsible for this active weather is
predicted to move by on Tuesday night. This should force the front
southward while continuing the high rain coverage. The potential
for windy conditions is increasing along and just behind the
front. Statistical guidance supports a 60-70% chance of peak gusts
exceeding 35 mph along the coast. This will likely lead to
hazardous surf conditions Tuesday night into Wednesday.

Behind the boundary, colder air is drawn southward again, and
sunrise Wednesday temperatures are now forecast in the upper 30s
northwest of Orlando. Temperatures still look too warm for any
winter weather impacts over our forecast area. Rain showers are
expected to exit during the day on Wednesday.

Thu-Sat...A continued unsettled weather pattern is forecast mid
to late week as another weak wave of low pressure rides along the
nearby stalled front. Showers are likely to increase again on Thu
(PoPs 50-60%). Depending on where the sharpening front/baroclinic
zone sets up will determine the heaviest axis of rain. Winds turn
onshore which will result in milder temperatures esp southeast of
I-4 with low to mid 70s Treasure coast. Finally, significant
drying is forecast to overspread the area Fri-Sat but cold high
pressure will keep temps below normal with max temps holding in
the 50s north of I 4 and lows Sat morning in the 30s across all
the interior, including coastal Volusia with low to mid 40s
elsewhere.

&&

.MARINE...
Issued at 500 AM EST Sun Jan 19 2025

Today...Small craft advisories (SCA) are in effect for the
offshore waters for southwest winds 20-25 knots. Then winds will
veer NW to N behind a cold front this evening and bring Advisory
conditions (near 20 knots) to the nearshore Volusia and Brevard
waters. Seas will be choppy today but remain 2 feet near the coast
due to the offshore flow. Conditions will deteriorate tonight as
north winds increase and seas build 3-5 ft nearshore and up to 8
feet in the Gulf Stream.

Mon-Thu...Poor to hazardous boating conditions will persist Mon
due to the north winds and seas remaining 7 feet in the Gulf
Stream. A coastal trough is expected to develop on Tuesday and
move north over the western Atlantic along the eastern central
Florida coast. Strong to near gale force northerly winds are
forecast as low pressure develops over the east central Florida
Atlantic waters into Wednesday. The chance for gusts to gale force
continues to increase. The bottom line is that mariners should
monitor the forecast as a period of dangerous winds and seas are
forecast from late Tuesday into Wednesday. Despite drier air
moving into the area late week, winds and seas are forecast to
remain hazardous for boating interests.

&&

.AVIATION...
(18Z TAFs)
Issued at 129 PM EST Sun Jan 19 2025

Strong convection has re-generated across ECFL early this
afternoon as it quickly pushes eastward. Primary storm impacts
include lightning, gusty - potentially locally damaging winds,
torrential downpours, and hail up to quarter-size. Strongest
activity will continue to trend southward and hopefully on a
weakening trend toward the Treasure Coast and Okeechobee County
into early evening. Gusty SWRLY winds will continue to veer W/NW
thru late afternoon/early evening ahead of/then behind a strong
cold frontal boundary. Winds do remain elevated tonight 10-15 kts
with gusts to around 20-22 kts as the pgrad remains tight. MVFR
(ISOLD IFR) invof convection. Northerly winds 10-15 kts on Mon and
gusty.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  40  54  44  60 /  10   0  40 100
MCO  45  54  45  59 /  10   0  50 100
MLB  47  60  50  66 /  10  10  50 100
VRB  51  65  54  71 /  10  10  50  90
LEE  40  52  41  56 /  10   0  40  90
SFB  43  54  44  59 /  10   0  40 100
ORL  44  54  45  59 /  10   0  50 100
FPR  51  64  54  70 /  10  10  50  90

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 3 PM EST this afternoon for FLZ053-058-154-
     159-164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory from 10 PM this evening to 10 AM EST Monday
     for AMZ550-552.

     Small Craft Advisory until 5 PM EST Monday for AMZ570-572-575.

&&

DISCUSSION...Sedlock
AVIATION...Sedlock
Hazardous weather outlook, Jan 19, 6:17 AM EST, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
617 AM EST Sun Jan 19 2025

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-200000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
617 AM EST Sun Jan 19 2025

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...Today and tonight.

.THUNDERSTORM IMPACT...
An approaching cold front will bring high rain chances and
isolated lightning storms. One or two storms may contain strong to
damaging winds up to 60 mph, cloud to ground lightning and
locally heavy rain. A brief tornado is also possible.

.HIGH WIND IMPACT...
Windy conditions will develop ahead of the rain and storms with
southwest winds gusting 30 to 40 mph. These winds will blow around
unsecured objects.

.EXCESSIVE COLD IMPACT...
Turning much colder tonight behind the front with lows in the
upper 30s across north Lake and Volusia counties with 40s and 50s
elsewhere. A north breeze will produce wind chills in the lower
30s across Lake and Volusia counties with 40s down to Lake
Okeechobee and interior Treasure coast counties.

.WIND AND SEA IMPACT...
A Small Craft Advisory is in effect for the offshore waters today
for southwest winds 20-25 knots. Small craft should exercise
caution nearshore. Conditions will deteriorate further tonight as
winds turn northwest to north behind a cold front and seas build
3-5 feet nearshore and up to 8 feet in the Gulf Stream.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Poor to hazardous boating conditions continue Monday. Boating
conditions may become dangerous Tuesday night into Wednesday with
near Gale force northerly winds and seas building 10-12 feet in
the Gulf Stream. Winds and seas are forecast to remain hazardous
for small craft through late week.

As an Arctic cold air outbreak overtakes much of the U.S.,
glancing effects are anticipated over East Central Florida this
week. Low temperatures are forecast to dip into the 30s mainly
north of Orlando again Tuesday morning. The coldest temperatures
are forecast to occur Saturday morning with 30s across all the
interior, Volusia county and interior Brevard with 40s over the
Treasure coast counties.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Kelly

In the hours before

Local storm report, Jan 19, 1:27 PM EST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
127 PM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     Hail             1 E Canaveral Acres     28.41N 80.82W
01/19/2025  M1.00 Inch       Brevard            FL   NWS Employee

            An NWS employee measured one inch hail near
            I-95 and SR-528.

&&

MAT
Special weather statement, Jan 19, 1:34 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
134 PM EST Sun Jan 19 2025

FLZ045-053-191900-
Osceola FL-Orange FL-
134 PM EST Sun Jan 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE AND
NORTHERN OSCEOLA COUNTIES THROUGH 200 PM EST...

At 134 PM EST, Doppler radar was tracking a strong thunderstorm near
West Lake Toho, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Holopaw, and West Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2849 8117 2816 8100 2798 8137 2800 8139
      2800 8142 2805 8146 2806 8146 2806 8144
      2804 8143 2803 8139 2801 8138 2804 8136
      2807 8137 2807 8135 2808 8135 2809 8145
      2814 8146 2814 8152 2820 8152 2822 8153
TIME...MOT...LOC 1834Z 246DEG 42KT 2817 8138

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Fehling
Special weather statement, Jan 19, 1:45 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
145 PM EST Sun Jan 19 2025

FLZ045-053-247-347-447-547-647-747-191915-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
145 PM EST Sun Jan 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES THROUGH 215 PM EST...

At 145 PM EST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Holopaw, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach, and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2839 8057 2830 8056 2816 8100 2843 8116
      2876 8066 2860 8054 2846 8049
TIME...MOT...LOC 1845Z 247DEG 38KT 2826 8100

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Fehling
Special weather statement, Jan 19, 1:51 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
151 PM EST Sun Jan 19 2025

FLZ053-547-191930-
Osceola FL-Inland Southern Brevard FL-
151 PM EST Sun Jan 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BREVARD AND
SOUTHEASTERN OSCEOLA COUNTIES THROUGH 230 PM EST...

At 151 PM EST, Doppler radar was tracking a strong thunderstorm near
Lake Kissimmee, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Kissimmee, Lake Marian, Holopaw, Kenansville, and Forever
Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2822 8091 2795 8079 2780 8120 2782 8121
      2784 8123 2785 8127 2785 8128 2786 8128
      2786 8130 2789 8130 2790 8131 2792 8131
      2794 8135 2795 8134 2798 8138
TIME...MOT...LOC 1851Z 248DEG 33KT 2796 8128

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Fehling
Local storm report, Jan 19, 2:02 PM EST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
202 PM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             4 NNE Cocoa             28.43N 80.71W
01/19/2025  M1.00 Inch       Brevard            FL   Public

            A member of the public reported 1 inch hail
            in the Merritt Island area.

&&

MAT
Local storm report, Jan 19, 2:06 PM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
206 PM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             3 NE Cocoa              28.41N 80.71W
01/19/2025  E1.00 Inch       Brevard            FL   Public

            A member of the public reported hail up to
            an inch in the Merritt Island area.

&&

MAT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:08 AM ESTSmall Craft AdvisoryMLB40 hr
Jan 19, 3:58 AM ESTWind AdvisoryMLBBrevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie11 hr
Jan 19, 7:33 AM ESTSevere Thunderstorm WarningMLBLake, Volusia42 min
Jan 19, 7:57 AM ESTSpecial Marine WarningMLB2 hr
Jan 19, 8:12 AM ESTSevere Thunderstorm WarningMLBLake, Volusia48 min
Jan 19, 8:51 AM ESTSevere Thunderstorm WarningMLBLake, Volusia39 min
Jan 19, 9:30 AM ESTSpecial Weather StatementMLBVolusia45 min
Jan 19, 10:01 AM ESTSpecial Marine WarningMLB119 min
Jan 19, 12:01 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Osceola44 min
Jan 19, 12:06 PM ESTSpecial Marine WarningMLB54 min
Jan 19, 12:42 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Seminole48 min
Jan 19, 1:07 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola38 min
Jan 19, 1:08 PM ESTSpecial Marine WarningMLB2 hr
Jan 19, 1:10 PM ESTSpecial Marine WarningMLB99 min
Jan 19, 1:34 PM ESTSpecial Weather StatementMLBOsceola26 min
Jan 19, 1:45 PM ESTSpecial Weather StatementMLBBrevard30 min
Jan 19, 1:51 PM ESTSpecial Weather StatementMLBOsceola39 min
Jan 19, 2:00 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola45 min
Jan 19, 2:21 PM ESTSpecial Marine WarningMLB114 min
Jan 19, 2:25 PM ESTSevere Thunderstorm WarningMLBBrevard50 min
Jan 19, 2:32 PM ESTSpecial Weather StatementMLBIndian River43 min
Jan 19, 3:02 PM ESTSpecial Weather StatementMLBIndian River28 min
Jan 19, 3:08 PM ESTSpecial Marine WarningMLB2 hr
Jan 19, 4:04 PM ESTSpecial Marine WarningMLB86 min
Jan 19, 4:07 PM ESTSpecial Weather StatementMLBOkeechobee, Saint Lucie53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.